Page 1 of 3 123 LastLast
Results 1 to 10 of 25

Thread: hair loss ANYONE

  1. #1
    Senior Member
    Join Date
    Mar 2007
    Location
    West Virginia
    Posts
    219

    hair loss ANYONE

    Can anyone help.. My hair keeps thinning by this time next year I'll be bald or close to it. I was told the Lyrica can thin your hair but I've been off it for awhile now. I only take Baclofin, Oxybuttin, and zanoflex. I can't run my hand through my hair with out some coming out. Is their any thing I can use or vitamans I can take? Any help would be great I'm going crazy!


    Thanks!!!
    It is not how we fall that defines us..
    It is how we rise.

  2. #2
    Quote Originally Posted by Shana View Post
    Can anyone help.. My hair keeps thinning by this time next year I'll be bald or close to it. I was told the Lyrica can thin your hair but I've been off it for awhile now. I only take Baclofin, Oxybuttin, and zanoflex. I can't run my hand through my hair with out some coming out. Is their any thing I can use or vitamans I can take? Any help would be great I'm going crazy!


    Thanks!!!
    Shana,

    Sorry to hear about your hair loss. Are you under any unusual stress that preceded this? FWIW, years ago a girlfriend of mine was losing her hair. She was under a great deal of self-imposed stress which was then compounded by her sudden mysterious hair loss. With the situation worsening she finally consented to see a doctor who told her to "relax." That was the cure! Apparently she needed to hear this from someone wearing a white lab coat before she would allow herself to exhale. Happy ending: her hair grew back immediately.

    Of course there could be a physiological explanation for your hair loss -- though I think your medications are an unlikely culprit -- so you should seek medical help from your internist or perhaps a dermatologist to rule out any underlying medical issue. But be aware that heightened stress is a possible cause.

    In the meantime. . . Relax.

  3. #3
    they said steroids made my hair come out. it quit eventually....

  4. #4
    Senior Member fishin'guy's Avatar
    Join Date
    Jun 2008
    Location
    Seattle area Wash state
    Posts
    2,382
    My hair has been thinnin due to drugs, i'm sure, I take chemo daily along w/ steroids too, so not too sure what to tell you. Good luck.better let armpits grow, maybe do plugs?

  5. #5
    Senior Member lynnifer's Avatar
    Join Date
    Aug 2002
    Location
    Windsor ON Canada
    Posts
    19,320
    Have you had your thyroid gland checked lately? Sometimes that can cause hair loss.
    Roses are red. Tacos are enjoyable. Don't blame immigrants, because you're unemployable.

    T-11 Flaccid Paraplegic due to TM July 1985 @ age 12

  6. #6
    Senior Member
    Join Date
    Mar 2007
    Location
    West Virginia
    Posts
    219
    Thanks everyone..
    I'am a stressful person but I have been most my life. And I'm trying very hard to relax. I just got my thyroids checked do to weight loss problems. I thought maybe that had something to do with it. I go to see my doctor in December so I'm going to ask him.
    Thanks again
    It is not how we fall that defines us..
    It is how we rise.

  7. #7
    Maybe see a dermatologist? Ask your primary care doctor for a referral.

  8. #8
    Following my injury, I was losing hair. It was one of these 3 things. Stress, baclofen or neurontin--I was on all of them and stopped after I got home. Good luck.

    f
    ight

  9. #9
    Senior Member skippy13's Avatar
    Join Date
    Mar 2008
    Location
    in a handbasket
    Posts
    2,537
    I have been having the same problem lately. I'm afraid to brush my hair. So much comes out I am getting scared. My NP says it could be menopause for me. Yuk! I'm constantly having to clean my clothes my house and bathroom. I even found bunches of hair stuck to the side of my car and car seat.What to do?

  10. #10
    Amway has something called "complex for hair skin & nails" and I found it very good. It does take about a month to see the improvement. I buy it from an Amway distribuitor here for about 30 AUD.

Similar Threads

  1. Why children who braid it like Beckham risk losing hair
    By Max in forum Health & Science News
    Replies: 3
    Last Post: 08-31-2009, 02:40 AM
  2. Replies: 3
    Last Post: 12-31-2005, 01:26 AM
  3. Replies: 0
    Last Post: 03-31-2003, 12:06 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •